Authors: Jojić, Duško
Panina, Gaiane Yurevna
Vrećica, Siniša
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Generalized chessboard complexes and discrete Morse theory
Other Titles: Обобщённые шахматные комплексы и дискретная теория Морса
Journal: Chebyshevskii Sbornik
Volume: 21
Issue: 2
First page: 207
Last page: 227
Issue Date: 1-Jan-2020
Rank: M51
ISSN: 2226-8383
DOI: 10.22405/2226-8383-2020-21-2-207-227
Abstract: 
Chessboard complexes and their generalizations, as objects, and Discrete Morse theory, as a tool, are presented as a unifying theme linking different areas of geometry, topology, algebra and combinatorics. Edmonds and Fulkerson bottleneck (minmax) theorem is proved and interpreted as a result about a critical point of a discrete Morse function on the Bier sphere Bier(K) of an associated simplicial complex K. We illustrate the use of “standard discrete Morse functions” on generalized chessboard complexes by proving a connectivity result for chessboard complexes with multiplicities. Applications include new Tverberg-Van Kampen-Flores type results for jwise disjoint partitions of a simplex.
Keywords: Bottleneck theorem | Chessboard complexes | Discrete Morse theorey | For citation | Tverberg-Van Kampen-Flores theorems
Publisher: State Lev Tolstoy Pedagogical University

Show full item record

SCOPUSTM   
Citations

2
checked on Jan 29, 2023

Page view(s)

41
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.